# SDR ASAA2017070421266

- Difficulty date: July 4, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 41,705 hours, 12,567 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA013930N
- Condition: Leaking
- Location: Nr 1 Fuel
- Part time: 10,479 hours, 3,031 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL PUMP DRAIN AT GEARBOX LEAKING 40 DROPS PER MINUTE.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE FUEL PUMP IAW AMM 73-11-01.
